# SDR USAA001421

- Difficulty date: August 26, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RIGHT CUSP MEMBRANE CRACKED .75 INCH, STATION 905.  MANUFACTURE NEW MEMBRANE AND INSTALLED PER SRM 53-05 FIG 97/DACO DWG 991051.  (M)
